# SDR DALA2019031101733

- Difficulty date: March 9, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 74,939 hours, 14,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 15AB-20AB ARE INOPERATIVE. REPLACED EMERGENCY LIGHT POWER SUPPLY CHARGER. SYSTEM OPERATION IS NORMAL.
